In the authors’ opinion, there is no safe dose of steroids, so it is crucial if you take them that you take the lowest dose possible. If you have taken steroids for longer than three months but have not had a conversation with your doctor about your bone health and other corticosteroid side effects, the time to do so is now. If you’ve lost more than a few centimeters of height, the likelihood you have osteoporosis is high and it is especially important to get your bone density evaluated and get started on osteoporosis treatments right away. Calcium and vitamin D3 supplements are essential, but there is a lot more to treating osteoporosis than these two nutrients. Comprehensive natural osteoporosis treatments can also be used exclusively in some cases or in other cases in conjunction with conventional treatments. In any case, it is important to work with a qualified integrative doctor or naturopathic physician and to NEVER discontinue steroid medication without consulting with your doctor and slowly tapering off.